I am getting some nasty side effects with omeprazole: dizziness, tiredness, confusion, nausea.
I've already dropped from 40mg a day to 20mg but although diminished the side effects are still there.
Does this indicate the drug is harming me and I should cease taking it? If so what can I try taking instead?
Could I try dropping to 10mg or would that not suppress acid production sufficiently?
Thank you so much for your help.
Talk to your doctor about what's going on. Not all PPIs have the same side-effects on each person - they're not all alike. You may have to try one or more to find one that will work effectively for you and have the fewest side-effects.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.